Hi there, I'm not quite sure who to talk to about this, and I am starting to get a little concerned, so my internet searches have sent me here. On December 18th 2012 I had my last period, and it lasted until the 25th. The night of the 26th my boyfriend and I had unprotected sex and he came inside of me. We had a very long discussion and decided to get the plan b pill the next day. However, the following morning we had sex again [unprotected> and he came inside of me for a second time. Later that day I went and bought the pill and took it in the late afternoon. Flash forward to Jan 2nd [8 days after my last period, 7 days after intercourse> I had very light bleeding that only lasted three days. I know that the side effects to plan b include changes in menstrual cycle and everything, and I also researched about implantation can occur 6-12 days after conception that also result in "spotting" [which it was>. Which leads me to present day. It has been six weeks since I've taken plan b, 8 weeks since my period back in December, 5 weeks since the spotting occurred on Jan 2nd . I have taken three pregnancy tests, all negative, and have still not received my period. I'm not sure if I'm pregnant or not in all honesty. I have had symptoms of pregnancy like nausea, back pain, fatigue, frequent urination, but I have failed to come up positive on a test. Normally I would set up an appointment with my OBGYN, but unfortunately I no longer have health insurance, and I am working a very low paying part time job so I am unable to afford a doctor's visit. Do you have any advice on the matter? Am I looking too much into this? I know that one can still get pregnant even after taking plan b, but could this just be a side effect. I'm about to come up on my 2nd missed period in about a week if I count back from the December period, so I'm starting to get concerned. Can I be pregnant and still get negatives on home pregnancy tests? If you could help me it would be much appreciated.
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.